# SDR USAA2012051400024

- Difficulty date: May 4, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 11,417 hours, 9,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIAITION CORROSION ON SEAT TRACK BETWEEN FR14 TO FR19, -Z490, -Y273.  REPLACED SEAT TRACK BETWEEN FR14 TO FR19, -Z490, -Y273 IAW E190 SRM 51-40-00, SRM 51-40-02 AND TYPICAL REPAIR 190-5300-11-0563.
